MathSciNet Relay Station
MathSciNet bibliographic data
MR486678 33A30
Decarreau, A.; Dumont-Lepage, M.-Cl.; Maroni, P.; Robert, A.; Ronveaux, A. Formes canoniques des équations confluentes de l'équation de Heun. (French) Ann. Soc. Sci. Bruxelles Sér. I 92 (1978), no. 1-2, 53–78.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement